Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Suffering from gastric problem, using Zintac. How to avoid this?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 1995
Answered : 1827 Questions
am suffering from gastic problem from past 2 years working in night shift am using zintac and some time umee .please tell me how to avoid these problem
Posted Tue, 8 Oct 2013 in GERD
Answered by Dr. Hari Charan Perigela 6 hours later
Brief Answer:
Stress has led to this gastric problem

Detailed Answer:

Thank you for posting in XXXXXXX

Stress might have caused gastric problem in your case.Night shifts have lot of stress and may lead to gastritis.If you have an option,please change your shift.

If you do not have option,you should have good rest after your night shift.

Avoid spicy foods,carbonated drinks,caffeine products.
Alchohol,smoking should be stopped if you are taking.

Rabeprazole is superior to Zintac.
I prescribe Rabeprazole to my patients with similar complaints.
I ask my patients to take the tablet only when the symptoms occur.

I request you to get an Upper GI endoscopy and rule out Helicobacter pylori infection.If this is confirmed,antibiotics should be added to Rabeprazole.

Hope i answered your query.

If you have any questions,i will clarify further

Wish you good helth


Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics

The user accepted the expert's answer

Ask a Gastroenterologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor